# SDR 97ZZZX3701

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240769
- Engine: Lyc IO540E1B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980D
- Condition: Leak
- Location: Engine Fuel
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON 100-HOUR INSPECTION, FUEL PUMP WAS FOUND LEAKING AT RELIEF VALVE.  SUBMITTER STATED HAVE HAD APPROXIMATELY 6 PUMPS IN THE LAST YEAR WITH THIS PROBLEM WITH MOST HAVING LESS THAN 1,000 HOURS TSO.
